Classical Capacity of Quantum Channels with General Markovian Correlated Noise

Datta, Nilanjana and Dorlas, T. C. (2007) Classical Capacity of Quantum Channels with General Markovian Correlated Noise. Journal of Statistical Physics, 134 (5-6). pp. 1173-1195. ISSN 0022-4715

Share Twitter Facebook Email

[img]
Preview
Text
DIAS-STP-07-21.pdf

Download (300kB) | Preview
Official URL: http://doi.org/10.1007/s10955-009-9726-0

Abstract

The classical capacity of a quantum channel with arbitrary Markovian correlated noise is evaluated. For an irreducible and aperiodic Markov Chain, the channel is forgetful, and one retrieves the known expression [15] for the capacity. For the more general case of a channel with long-term memory, which corresponds to a Markov chain which does not converge to equilibrium, the capacity is expressed in terms of the communicating classes of the Markov chain.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:23
Last Modified: 16 Jul 2018 09:45
URI: http://dair.dias.ie/id/eprint/212

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year